# SDR SWAA2020021941469

- Difficulty date: February 9, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,012 hours, 32,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A0080
- Condition: Cracked
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CRACK WEB - INTERCOSTAL CRACKED BETWEEN BS. 420 TO BS. 440, STR. 26R.       / R&R WEB-INTERCOSTAL IAW SRM AND DWG.
